American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 110 found      Go to page: 1 2 3 4

[61] Betül Tanbay. Pure state extensions and compressibility of the $l\sb 1$-algebra . Proc. Amer. Math. Soc. 113 (1991) 707-713. MR 1062394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Richard Baker. A certain class of triangular algebras in type ${\rm II}\sb 1$ hyperfinite factors . Proc. Amer. Math. Soc. 112 (1991) 163-169. MR 1049840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] M. S. Lambrou and W. E. Longstaff. Counterexamples concerning bitriangular operators . Proc. Amer. Math. Soc. 112 (1991) 783-787. MR 1052576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] David P. Blecher and Vern I. Paulsen. Explicit construction of universal operator algebras and applications to polynomial factorization . Proc. Amer. Math. Soc. 112 (1991) 839-850. MR 1049839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Yiu Tung Poon. Maximal triangular subalgebras need not be closed . Proc. Amer. Math. Soc. 111 (1991) 475-479. MR 1034888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Belisario A. Ventura. A note on subdiagonality for triangular AF algebras . Proc. Amer. Math. Soc. 110 (1990) 775-779. MR 1021907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Gordon W. MacDonald. Ultraweakly closed algebras and preannihilators . Proc. Amer. Math. Soc. 110 (1990) 705-709. MR 1025280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Reinhard Schaflitzel. The algebra of decomposable operators in direct integrals of not necessarily separable Hilbert spaces . Proc. Amer. Math. Soc. 110 (1990) 983-987. MR 1028294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Edward G. Effros and Zhong-Jin Ruan. On nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 110 (1990) 915-922. MR 986648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Marek Ptak. Reflexivity of pairs of shifts . Proc. Amer. Math. Soc. 109 (1990) 409-415. MR 1007510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] David P. Blecher. Commutativity in operator algebras . Proc. Amer. Math. Soc. 109 (1990) 709-715. MR 1009985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] M. Anoussis and E. G. Katsoulis. Descriptions of nest algebras . Proc. Amer. Math. Soc. 109 (1990) 739-745. MR 1009984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Chris Lennard. $\mathcal{C}_1$ is uniformly Kadec-Klee . Proc. Amer. Math. Soc. 109 (1990) 71-77. MR 943795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] József V. Varga. On unitary invariant ideals in the algebra of compact operators . Proc. Amer. Math. Soc. 108 (1990) 789-794. MR 975661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] D. Benjamin Mathes. Operator ranges and completely bounded homomorphisms . Proc. Amer. Math. Soc. 107 (1989) 155-164. MR 979229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] József V. Varga. Traces on irregular ideals . Proc. Amer. Math. Soc. 107 (1989) 715-723. MR 984818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Don Hadwin and T. B. Hoover. Operator algebras and the conjugacy of transformations. II . Proc. Amer. Math. Soc. 106 (1989) 365-369. MR 949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] De Guang Han. On $\mathcal{A}$-submodules for reflexive operator algebras . Proc. Amer. Math. Soc. 104 (1988) 1067-1070. MR 969048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Takahiko Nakazi. A lifting theorem and analytic operator algebras . Proc. Amer. Math. Soc. 104 (1988) 1081-1085. MR 969049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] P. G. Dixon. Generalized open mapping theorems for bilinear maps, with an application to operator algebras . Proc. Amer. Math. Soc. 104 (1988) 106-110. MR 958052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Bruce H. Wagner. Infinite tensor products of commutative subspace lattices . Proc. Amer. Math. Soc. 103 (1988) 429-437. MR 943061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] John Daughtry. Invariance of projections in the diagonal of a nest algebra . Proc. Amer. Math. Soc. 102 (1988) 117-120. MR 915727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] E. V. Kissin. Invariant subspaces for derivations . Proc. Amer. Math. Soc. 102 (1988) 95-101. MR 915723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Baruch Solel. Factorization in operator algebras . Proc. Amer. Math. Soc. 102 (1988) 613-618. MR 928990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Mark Spivack. Certain properties of derivations . Proc. Amer. Math. Soc. 99 (1987) 712-718. MR 877045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Pei-Kee Lin. A note on multiplicatively prime ideals of operators . Proc. Amer. Math. Soc. 101 (1987) 462-464. MR 908649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Carl Sundberg. Exact sequences for generalized Toeplitz operators . Proc. Amer. Math. Soc. 101 (1987) 634-636. MR 911023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] H. Behncke. On the Calkin representations of $B(\mathcal{H})$ . Proc. Amer. Math. Soc. 101 (1987) 101-107. MR 897078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Mohamad A. Ansari. Perturbations of the unilateral shift and transitive operator algebras . Proc. Amer. Math. Soc. 101 (1987) 455-461. MR 908648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Kenneth R. Davidson. Approximate unitary equivalence of continuous nests . Proc. Amer. Math. Soc. 97 (1986) 655-660. MR 845983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 110 found      Go to page: 1 2 3 4